# SDR SWAA2014110533766

- Difficulty date: October 7, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N371SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26598
- Aircraft time: 67,642 hours, 56,343 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 6551698
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUTT JOINT STRINGER SPLICE CRACKED AT BS 908 STRINGER 4.  R & R SPLICE IAW EA.
